# SDR SB07040

- Difficulty date: May 18, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591479
- Condition: No Test
- Location: Zone 200
- Part time: 53,177 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FORWARD RIGHT HAND SERVICE DOOR EMERGENCY ESCAPE SLIDE FAILED THE ANNUAL OPERATIONAL TEST WHEN IT TWISTED DURING DEPLOYMENT.  MAINTENANCE REPLACED THE SLIDE.  INSPECTED OK FOR SERVICE.
